# SDR IPXA2024071627695

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Failed
- Location: Captain'S Master
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DFDR REPORT FAR #30 MASTER WARNING CAPT FAIL. (TROUBLESHOOTING/REPAIR) OK TO WORK.
